# SDR AALA20010848

- Difficulty date: April 17, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 1.5 INCH BY .125 INCH GOUGE LOCATION NEAR RIGHT NLG DOOR.  DAMAGE IS APPROX 12 INCHES AFT AND 18 INCHES ABOVE AFT AND OF RIGHT NLG DOOR.  REMOVED AREA DAMAGED AND INSTALLED DOUBLER JUST AFT AND ABOVE AFT RIGHT NLG DOOR PER SRM 53-30-3 PAGE 13 PART 1.  (M)
